# SDR 99UAL900331

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: L/E Slat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED SFO UNDER AMBER ALERT DUE TO SLAT DISAGREE LIGHT.  *S/D*  LEADING EDGE SLAT BINDING IN THE NUMBER ONE POSITION. ROTARY ACTUATOR CAUSED THE OVERLOAD INDICATOR ON THE ACTUATOR TO POP AND SHUT DOWN THE SLAT AND FLAP SYSTEM.  REPLACED THE NUMBER ONE POSITION SLAT ROTARY ACTUATOR AND RETURNED TO SERVICE WITHOUT FURTHER OCCURRENCE.
